Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Quantile-Quantile Plot for Deviance Residuals in the Generalized Linear Model

Marta García Ben and Víctor J. Yohai
Journal of Computational and Graphical Statistics
Vol. 13, No. 1 (Mar., 2004), pp. 36-47
Stable URL: http://www.jstor.org/stable/1391143
Page Count: 12
  • Download ($14.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Quantile-Quantile Plot for Deviance Residuals in the Generalized Linear Model
Preview not available

Abstract

The normal quantile-quantile (Q-Q) plot of residuals is a popular diagnostic tool for ordinary linear regression with normal errors. However, for some generalized linear regression models, the distribution of deviance residuals may be very far from normality, and therefore the corresponding normal Q-Q plots may be misleading to check model adequacy. We introduce an estimate of the distribution of the deviance residuals of generalized linear models. We propose a new Q-Q plot where the observed deviance residuals are plotted against the quantiles of the estimated distribution. The method is illustrated by the analysis of real and simulated data.

Page Thumbnails

  • Thumbnail: Page 
36
    36
  • Thumbnail: Page 
37
    37
  • Thumbnail: Page 
38
    38
  • Thumbnail: Page 
39
    39
  • Thumbnail: Page 
40
    40
  • Thumbnail: Page 
41
    41
  • Thumbnail: Page 
42
    42
  • Thumbnail: Page 
43
    43
  • Thumbnail: Page 
44
    44
  • Thumbnail: Page 
45
    45
  • Thumbnail: Page 
46
    46
  • Thumbnail: Page 
47
    47